advertisement
Question
Posted by: samantha | 2008/07/03

fever blisters

I noticed recently that I have been getting fever blisters at the bottom of my lips quite frequently in the last 2 months. Even though I have been using creme prescribed by the chemist these blisters leave marks behind and more blisters are starting to form elsewhere. Can you explain what the cause is and what vitamins I should be using to avoid such frequencies.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Sam

Feverblisters are caused by a virus and tend to re-surface when you are under stress, exposed to sunlight or when your immune system is not functioning as it should. A good vitamin B complex supplement should help, while Vinok (available at your pharmacy) is good for treating the blisters.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: erica | 2008/10/06

I am looking for Vinok liquid and cream which I had in my pharmacy, supplied by the developer. Our wholesalers used to stock it but no longer! I am looking for some as we have had good results for it' s use in shingles. Thank you!

Reply to erica

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement